On weakly semi-stratifiable spaces

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-6
JournalBerichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz
Volume237
Publication statusPublished - 1985

Cite this

On weakly semi-stratifiable spaces. / Ganster, Maximilian.

In: Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz, Vol. 237, 1985, p. 1-6.

Research output: Contribution to journalArticleResearchpeer-review

@article{0efc2d04d14340ebbd6fe5cff7923500,
title = "On weakly semi-stratifiable spaces",
author = "Maximilian Ganster",
year = "1985",
language = "English",
volume = "237",
pages = "1--6",
journal = "Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz",
issn = "1010-6650",
publisher = "Forschungszentrum Graz",

}

TY - JOUR

T1 - On weakly semi-stratifiable spaces

AU - Ganster, Maximilian

PY - 1985

Y1 - 1985

M3 - Article

VL - 237

SP - 1

EP - 6

JO - Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz

JF - Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz

SN - 1010-6650

ER -